# SDR AALA202508161571

- Difficulty date: August 13, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 30,671 hours, 12,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT GIRT BAR HOOK LOOSE ON FORWARD ENTRY DOOR. SECURED BOTH GIRT BAR HOOKS. PER AMM 25-66-01.
